# SDR NSVA20070049

- Difficulty date: February 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 27,211 hours, 33,758 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Malfunctioned
- Location: P3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN LIGHT ON DURING TAKEOFF.  REMOVED AND REPLACED LEFT P3 SWITCH IAW SAAB AMM 61-22-10, OPS CHECK GOOD.  PERFORMED 3 HIGH SPEED TAXIS IN TAKEOFF CONFIGURATION.  RAN ACFT ON GROUND AND PERFORMED MULTIPLE AUTO COARSEN CHECKS ON GROUND AT 100 PERCENT TORQUE 90 PERCENT TORQUE SYSTEM DID NOT FAIL IAW SAAB AMM 61-22-00.
